Bulletin of the American Mathematical Society

The transfer and compact Lie groups

Mark Feshbach

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 372-374.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538796

Mathematical Reviews number (MathSciNet)
MR0440548

Zentralblatt MATH identifier
0354.55010

Subjects
Primary: 55F40

Citation

Feshbach, Mark. The transfer and compact Lie groups. Bull. Amer. Math. Soc. 83 (1977), no. 3, 372--374. https://projecteuclid.org/euclid.bams/1183538796


Export citation

References

  • [B] J. C. Becker, Characteristic classes and K-theory (talk).
  • [Br] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972.
  • [C-E] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040.
  • [D] A. Dold, Transfert des points fixes d'une famille continue d'applications, C. R. Acad. Sci. Paris Sér. A 278 (1974), 1291-1293. MR 50 #1231.
  • [F] Mark Feshbach, The transfer and compact Lie groups, Thesis, Stanford Univ., 1976.